# SDR IPXA2014012081455

- Difficulty date: January 7, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 88,173 hours, 15,457 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: ARB0029510
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 2C, RIGHT WING REAR SPAR SUPPORT FITTING,  CRACKED AT APPROX STA XORS 564, OTBD SIDE OF INBD FLAP ACTUATOR SUPPORT.  R & R RT WING REAR SPAR SUPPORT FITTING IAW SRM 51-33-01.
